# SDR 2007FA0000835

- Difficulty date: August 2, 2007
- Submitted: September 26, 2007
- Operation: General aviation
- Make and model: Lear 25D
- System (JASC): 2760 · Drag Control System
- Part: Adjuster
- Part number: 3321209
- Condition: Damaged
- Location: Brake Valve
- Component: Brake Valve, Lear
- Component part number: 6081041804
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON VISUAL INSPECTION OF THE POWER BRAKE VALVE PN 60810741-804, SN 9711105, IT WAS FOUND THAT THE ADJUSTMENT SCREW HAD BEEN GROUND DOWN AND MODIFIED.  AS WE BEGAN TO LOOK THROUGH SB 23/24/25-32-12 AND FOUND THAT  THIS UNIT PN WAS NOT IN THIS SB.  WE THEN FOUND THAT THIS UNIT WAS FOR A LEAR 60.  WE THEN LOOKED INTO THE MFG PARTS BREAKDOWN AND FOUND THAT THE LEVER AS WELL AS THE MODIFIED ADJUSTMENT SCREW, THE STOP SCREW AND PIN DID NOT BELONG ON THIS PN OF POWER BRAKE VALVE.  THISE PARTS ARE FOR A PN 2380002 OR PN 2381443 OR PN 3321200-3 POWER BRAKE VALVE.  WE CONTACTED OUR CUSTOMER AND FOUND THAT THIS UNIT WAS REMOVED FROM LEAR 25D.
